# SDR MWEA97732

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 2450 · AC Power Distribution System
- Part: Ac Distrbution
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT REPORTED CROSS TIE LOCKOUT, OUT OF 8000, ORH NO RESPONSE.  RETURNED TO MK.  MTC PERFORMED CROSS TIE CHECK, RESeT LOCK OUT LIGHT.
